L. Bader. Some new examples of flocks of Q+(3,q). Geom. Ded., 27:213-218, 1988.

L. Bader. On the flocks of the quadratic cone. Boll. Un. Mat. Ital. A(7), 2:371-375, 1988.

L. Bader. Derivation of Fisher flocks. J. Geom., 37:17-24, 1990.

L. Bader and M.J. de Resmini. On some Kantor flocks. Discrete Math., to appear.

L. Bader, D. Ghinelli and T. Penttial. On monomial flocks. preprint 2000.

L. Bader and G. Lunardon. On the flocks of Q+(3,q). Geom. Ded., 29:177-183, 1989.

L. Bader and G. Lunardon. On non-hyperelliptic flocks. Europ. J. Combinatorics, 15:411-415, 1994.

L. Bader, G. Lunardon, and Payne S.E. On q-clan geometry, q = 2e. Bull. Belgian Math. Soc., Simon Stevin, 1:301-328, 1994.

L. Bader, G. Lunardon, and I. Pinneri. A New Semifield Flock. J.C.T. (A), 86: 49-62, 1999.

L. Bader, G. Lunardon, and J.A. Thas. Derivation of flocks of quadratic cones. Forum Math., 2:163-174, 1990.

D. Betten. 4-dimensionale Translationebenen mit 8-dimensionale Kollineationsgruppe. Geom. Dedicata, 2: 327-339, 1973.

M. Biliotti and N.L. Johnson. Bilinear flocks of quadratic cones. J. Geometry. to appear.

A. Blokhuis, S. Ball, A.E. Brouwer, L. Storme and T. Szönyi. On the number of slopes of the graph of a function defined on a finite field. J.C.T. (A), 86: 187-196, 1999.

J.M.N. Brown. Partitioning the complement of a simplex in PG(e,qd+1) into copies of PG(d,q). J. Geom., 33: 11-16, 1988.

F. Buekenhout. Une caractérisation des espaces affines basée sur la notion de droite. Math. Z. 111: 367-371, 1969.

A. Bruen and J.A. Thas. Flocks, chains, and configurations in finite geometries. Rend. Acc. Naz. Lincei, 59(6):744-748, 1975.

W. Cherowitzo. Hyperovals in Desarguesian Planes of Even Order. Ann. Disc. Math., 37:87-94, 1988.

W. Cherowitzo. Hyperovals in Desarguesian planes: An update. Discrete Math., 155:31-38, 1996.

W. Cherowitzo. Monomial Flocks of Monomial Cones in Even Characteristic. J. Belg. Math. Soc. - Simon Stevin, 5: 241-253, 1998.

W. Cherowitzo. alpha-Flocks and Hyperovals. Geom. Dedicata, 72: 221-246, 1998.

W. Cherowitzo and L. Storme. alpha-Flocks with oval herd and monomial hyperovals. Journal of Finite Fields and their Applications, 4:185-199, 1998.

W. Cherowitzo, T. Penttila, I Pinneri, and G. Royle.   Flocks and Ovals.   Geom. Dedicata, 60:17-37, 1996.

W. Cherowitzo, C. M. O'Keefe and T. Penttila. A unified construction of finite geometries in characteristic two. preprint, 2000.

F. DeClerck and C. Herssens. Flocks of the quadratic cone in PG(3,q), for q small. Reports of the CAGe project, 8:1-75, 1993.

F. DeClerck and H. Van Maldeghem. Flocks of an infinite quadratic cone. Bulletin Belg. Math. Soc/Simon Stevin, 399-415, 1994.

F. DeClerck, H. Gevaert, and J.A. Thas. Flocks of a quadratic cone in PG(3,q), q8. Geom. Ded., 26:215-230, 1988.

P. Dembowski. Finite Geometries. Springer-Verlag, Berlin, Heidelberg, New York, 1967.

L.E. Dickson. Linear Groups with an Exposition of the Galois Field Theory. Teubner, Leipzig, 1901; Dover, New York, 1958.

J.C. Fisher and J.A. Thas. Flocks in PG(3,q). Math. Z., 169:1-11, 1979.

H. Gevaert and N.L. Johnson. Flocks of quadratic cones, generalized quadrangles and translation planes. Geom. Ded., 27:301-317, 1988.

D. Glynn. Two new sequences of ovals in finite Desarguesian planes of even order. Combinatorial Mathematics X, 217-229, 1983. Lecture Notes #1036.

D. Glynn. A Condition for the existence of ovals in PG(2,q), q even. Geom. Dedicata, 32:247-252, 1989.

D. Glynn. Cubic Curves in Characteristic 2. Preprint.

M. Hall. Ovals in the Desarguesian plane of order 16. Ann. Mat. Pure App., 102:156-176, 1975.

Y. Hiramine and N.L. Johnson. Regular partial conical flocks. Bull. Belg. Math. Soc., 2:419-433, 1995.

J.W.P. Hirschfeld. Projective Geometries over Finite Fields. Clarendon Press, Oxford, 1979.

V. Jha and N.L. Johnson. Automorphism groups of oval cones. Geom. Ded., 61:71-85, 1996.

V. Jha and N.L. Johnson. Rigidity in Conical flocks. J. Comb. Theory (A), 73:60-76, 1996.

V. Jha and N.L. Johnson. The doubly transitive flocks of quadratic cones. Europ. J. Comb. to appear.

V. Jha and N.L. Johnson. Flocks of oval cones and extensions of theorems of Thas. Note di Mat. to appear.

V. Jha and N.L. Johnson. Infinite flocks of a quadratic cone. J. Geom., 57: 123-150, 1996.

V. Jha and N.L. Johnson. Rigidity in conical flocks. J.C.T. (A), 73: 60-76, 1996.

N.L. Johnson. Semifield flocks of quadratic cones. Simon Stevin, 61(3-4):313-326, 1987.

N.L. Johnson. Translation planes admitting Baer groups and partial flocks of quadric sets. Simon Stevin, 63(3):163-187, 1989.

N.L. Johnson. The derivation of dual translation planes. J. Geom., 36: 63-90, 1989

N.L. Johnson. Flocks and partial flocks of quadric sets. Contemp. Math., 111:71-80, 1990.

N.L. Johnson. Conical flocks whose corresponding translation planes are derivable. Simon Stevin, 65, 3/4:199-215, 1991.

N.L. Johnson. Derivation of partial flocks of quadratic cones. Rend. Mat., 12:817-848, 1992.

N.L. Johnson. Extending partial flocks containing linear subflocks. J. Geom., 55:99-106, 1996.

N.L. Johnson and X. Liu. Flocks of quadratic and semi-elliptic cones. In Mostly Finite Geometries, ed. N.L. Johnson, Marcel Dekker, 275-304, 1997.

N.L. Johnson and X. Liu. The Generalized Kantor-Knuth Flocks. In Mostly Finite Geometries, ed. N.L. Johnson, Marcel Dekker, 305-314, 1997.

N.L. Johnson and G. Lunardon. Maximal partial spreads and flocks. Designs, Codes and Cryptography, 10:193-202, 1997.

N.L. Johnson, G. Lunardon, and F.W. Wilke. Semifield skeletons of conical flocks. J. Geom., 40:105-112, 1991.

N.L. Johnson and S.E.   Payne. Flocks of Laguerre Planes and Associated Geometries. In Mostly Finite Geometries, ed. N.L. Johnson, Marcel Dekker, 51-122, 1997.

N.L. Johnson and L. Storme. Spreads corresponding to flocks of quadrics. In Mostly Finite Geometries, ed. N.L. Johnson, Marcel Dekker, 315-323, 1997.

W.M. Kantor. Generalized quadrangles associated with G2(q). J.C.T. (A), 29:212-219, 1980.

W.M. Kantor. Some generalized quadrangles with parameters (q2, q). Math. Zeit., 192:45-50, 1986.

W.M. Kantor. Generalized quadrangles, flocks and BLT-sets. J. Comb. Theory (A), 58:153-157, 1991.

G. Korchmáros. Guppi di collinazioni transitivi sui punti di una ovale [(q+2)-arco] di S2,q, q pari. Atti Sem. Mat. Fis. Univ. Modena, 27:89-105, 1978.

M. Law and T. Penttila. Some flocks in characteristic 3. preprint, 2000.

M. Law and T. Penttila. BLT-sets over small fields II. preprint, 2000.

G. Lunardon. A remark on the derivation of flocks. In J.W.P. et al. Hirshfeld, editor, Advances in Finite Geometries and Designs, 299-309. Oxford University Press, 1991.

G. Lunardon. Flocks, ovoids of Q(4,q) and designs. Geom. Dedicata, 66:163-173, 1997.

G. Lunardon. An Approach to Semifield Flocks. Preprint.

L. Lunelli and M. Sce. K-archi completi nei piani proletivi desarguesiani di rango 8 e 16. Centro calcoli numerici, Politecnico di Milano, 1958.

G.E. Martin. On arcs in a Finite Projective Plane. Can. J. Math, 19:373-393, 1967.

C.M. O'Keefe and T. Penttila. Polynomials Representing Hyperovals. Research Report 26, Department of Mathematics, University of Western Australia, June 1989.

C.M. O'Keefe and T. Penttila. Hyperovals in PG(2,16). European J. Combin., 12:51-59, 1991.

C.M. O'Keefe and T. Penttila. Polynomials for Hyperovals of Desarguesian Planes. J. Austal. Math. Soc. (Series A), 51:436-447, 1991.

C.M. O'Keefe and T. Penttila. Characterisations of flock quadrangles. submitted.

C.M. O'Keefe and T. Penttila. Automorphism groups of generalized quadrangles via an unusual action of P\GammaL(2,2h). submitted.

C.M. O'Keefe and J.A. Thas. Collineations of Subiaco and Cherowitzo hyperovals. Bull. Belg. Math. Soc., 3:179-193, 1996.

C.M O'Keefe and J.A. Thas. Partial flocks of quadratic cones with a point vertex in PG(n,q) n, odd. J. Alg. Combin., 6:377-392, 1997.

W. F. Orr. The Miquelian inversive plane IP(q) and the associated projective planes. 1973. Thesis submitted to obtain the degree of Doctor of Philosophy at the University of Wisconsin.

S.E. Payne. A new infinite family of generalized quadrangles. Congressus Numerantium, 49:115-128, 1985.

S.E. Payne. An Essay on Skew Translation Generalized Quadrangles. Geom. Dedicata, 32:93-118, 1989.

S.E. Payne. Collineations of the generalized quadrangles associated with q-clans. Ann. Disc. Math., 52:449-461, 1992.

S.E. Payne. A tensor product action on q-clan generalized quadrangles with q=2e . Lin. Alg. and its Appl., 226-228:115-137, 1995.

S.E. Payne. The Fundamental Theorem of q-Clan Geometry. Designs, Codes and Cryptography, 8:181-202, 1996.

S.E. Payne. The Subiaco notebook: An Introduction to q-clan geometry. Preprint, 1998.

S.E. Payne. The Law-Penttila q-clan geometries. preprint, 2000.

S.E. Payne and J. Conklin. An Unusual Generalized Quadrangle of Order Sixteen. JCT (A), 24:50-74, 1978.

S.E. Payne, T. Penttila, and I. Pinneri. Isomorphisms between Subiaco q-clan geometries. Bull. Belgian Math. Soc., 2:197-222, 1995.

S.E. Payne, T. Penttila, and G. Royle. Building a Cyclic q-clan. In Mostly Finite Geometries, ed. N.L. Johnson, Marcel Dekker, 365-378, 1997.

S.E. Payne and L.A. Rogers. Local group actions on generalized quadrangles. Simon Stevin, 64:249-284, 1990.

S.E. Payne and J.A. Thas. Conical flocks, partial flocks, derivation and generalized quadrangles. Geom. Dedicata, 38:229-243, 1991.

S.E. Payne and J.A. Thas. Generalized quadrangles, BLT-sets, and Fisher flocks. Congressus Numerantium, 84:161-192, 1991.

T. Penttila. Regular cyclic BLT-sets. Rend. Circ. Mat. Palermo Serie II, Suppl. 53: 167-172, 1998.

T. Penttila and C.M. O'Keefe. Groups of flock quadrangles. preprint

T. Penttila, and G. Royle. BLT-sets over small fields. Australasian Journal of Combinatorics, 17:295-307, 1998.

T. Penttila and L. Storme. Monomial flocks and ovals. J.C.T. (A), 83:21-41, 1998.

L. Storme and J.A. Thas. k-Arcs and partial flocks. Linear Algebra Appl., 1995. 226-228 or 33-45.

J.A. Thas. Flocks of finite egglike inversive planes. C.I.M.E., II ciclo, Bressanone, 189-191, 1972.

J.A. Thas. Flocks of non-singular ruled quadrics in PG(3,q). Accad. Naz. Lincei, 59:83-85, 1975.

J.A. Thas. Generalized Quadrangles and Flocks of Cones. Europ. J. Combin., 8:441-452, 1987.

J.A. Thas. A characterization of the Fisher-Thas-Walker flocks. Simon Stevin, 76:219-226, 1993.

J.A. Thas. Lectures on Geometry. Unpublished Seminar Notes. 1993.

J.A. Thas, C. Herssens, and F. DeClerk. Flocks and partial flocks of the quadratic cone in PG(3,q). Finite Geometry and Combinatorics, 379-393, 1993. London Math. Soc. Lecture Note Series 191.

M. Walker. A class of translation planes. Geom. Ded. 5:135-146, 1976.